# SDR GLBA2009AA

- Difficulty date: September 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF THE ACFT A FRAME SECTION WAS FOUND BUCKLED AT FS 13255 AT APPROX FRAME 39 AT THE LWR CTR FRAME SECTION.  MX REPLACED THE LWR CTR FRAME 39 AT FS 13255 AND STR 19L IAW EO 09120-53-016 RII INSPECTIONS COMPLIED WITH IAW EO 09120-53-016.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
